# SDR MTNA20240830001

- Difficulty date: August 30, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 253
- Aircraft time: 38,438 hours, 35,702 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Failed
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 7326 BUF-IND WITH AIRCRAFT 821FX, THE FLIGHT CREW WAS UNABLE TO RETRACT THE MAIN LANDING GEAR ON CLIMB OUT AND DUE TO THIS, COMPLETED AN AIR RETURN TO BUF, DECLARING NO EMERGENCY AND LANDING UNEVENTFULLY. AIRCRAFT IS TO BE FERRIED TO HEAVY MAINTENANCE FACILLITY FOR FURTHER TROUBLESHOOTING.
